# SDR AWXA200600720

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 62,609 hours, 23,758 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX514805
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 7,074 hours, 2,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING "HYD QTY EICAS MESSAGE PRIOR TO DEP L HYD QTY DROPPED TO 0.26, RT HYD PRESS DROPPED TO 2940 PSI."  CREW DIVERTED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND METAL IN LT CASE DRAIN PRESSURE MODULE FILTER.  ALSO, FOUND THE LT FILTER MODULE BYPASS INDICATOR LEAKING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENG EDP AND THE DIFF PRESS INDICATOR ON THE LT FILTER MODULE.  LEAK CHECKS WERE GOOD.
